MAUDE Adverse Event Report: ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR

ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Model Number D0146
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
While preparing the organ ox pump for liver donor organ, it was noted that there was a faulty connection from the one time use cassette.A slow leak at the level of the oxygenator from the cannula originating from the liver bowl not responsive to manual tightening was discovered upon infusion of perfusate.Perfusate was then infused back into bags using sterile technique under gravity and a new cassette was installed and continued prep as normal.

Brand Name
ORGANOX METRA
Common Device Name
NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Manufacturer (Section D)
ORGANOX LIMITED
7 giralda farms suite 130
madison NJ 07940
MDR Report Key19180738
Report Number19180738
Device Sequence Number6989222
Product Code QQK
UDI-Device Identifier05060462240029
UDI-Public(01)05060462240029
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2024
Report Date (Section F) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberD0146
Device Catalogue NumberD0146
Device Lot Number11152457
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer04/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/10/2024